MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA STAB XLK INS 5 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA STAB XLK INS 5 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158125110
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Scarring (2061); No Code Available (3191)
Date of Event 02/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states patient¿s main complaint was knee pain post primary total knee.The surgeon evaluated the patient and saw a slight laxity during the evaluation.He recommended a poly exchange and possible revision if components are loose.There was an excessive amount of scarring throughout the joint space.He removed the tibial insert and continued clearing scar tissue from the back of the knee.He inserted the size 5 12.5mm insert trial to determine proper flexion/extension stability.He also performed some soft tissue balancing.The size 5 12.5mm poly insert was inserted and checked to see if locked into tibial tray.It was seated.There were no instruments broken during the case.Surgeon was happy with the outcome.Doi: (b)(6) 2017; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB XLK INS 5 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7316668
Report Number1818910-2018-54599
Device Sequence Number13490663
Product Code JWH
UDI-Device Identifier10603295064664
UDI-Public10603295064664
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158125110
Device Lot Number7963370
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight110